• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
muscleshop
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
DB-Banner
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic1
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

gyno ?

btmhwb

New member
Newbies
Joined
Jan 22, 2004
Messages
43
:confused: Just got a quick question about byno. I recently noticed that my glands are hardened and swelled and my nips are a bit puffy. Been running deca @ 400mgs/wk, sust @ 1000 mgs/ wk and ran 4o mgs of dbol for about 3 wks until i noticed this problem. I started running nolva to correct the problem at 40 mg/ day and was thinking about running some hcg and switching to some non aromatizing steroids to try to correct the problem. Any suggestions?
 

Maverick

Active member
Kilo Klub Member
Registered
Joined
Jan 7, 2003
Messages
1,148
Well once you have devolped a little bit of gyno it will not go away but you can prevent further flare ups by taking an anti estrogen like nolvadex or arimidex. At 40mgs per day that should be enough to block the attachment of estrogen to the recpetor there by limiting the amount of gyno that devolps. Since Nolva is just an estrogen blocker all it does is stop the estrogen from binding to the estrogen recptor however when you are finished with your cycle and have discontinued your nolva therapy it has been noted that estrogen since only blocked by nolva still has an affinity to attach to receptors, where as arimidex is a estrogen inhibitor, which means it blocks the formation of estrogen, hence when you are finished there is no estrogen to attach to any receptor. If you can have the choice of either go with arimidex but since you say you are already running nolva at 40mgs per day that should be enough to block most gyno attachemnt and stop any flare ups. Hope this helps bro.


Maverick
 

skinny D

New member
Registered
Joined
Aug 6, 2003
Messages
109
I found a lump about 3-4 m&m's(The candy) big,I stopped all gear, took adex 1-.5mg ed & 50mg nolva ed. I ran the dex 3wk nolva 5wk, Then tapered the nolva down, 25mg, 10mg then off. The lump was gone about wk3-4, and has not come back yet. I'll proly have to run dex/nolva next cycle to keep it from flareing up.But what i outlined should work well
 

w8tlifterty

Well-known member
Registered
Joined
Aug 24, 2004
Messages
1,323
First, I wouldn't jump off your cycle yet....try nolva @ 80mgs for a few days, then back it down to 40....20 and maintain there....should at least stop any further growth and might actually reduce it somewhat. Try running Vit. B6 at 300mg - 600mg troughtout the rest of your cycle just incase it is progesterone related gyno.'
The HCG will do nothing to help with your gyno--it actually could cause an estrogen spike, not to say you should not use it, because at the amt of test adn deca your takin, you probably are shut down pretty good right now. Just don't be mistakin that HCG will help
 

skinny D

New member
Registered
Joined
Aug 6, 2003
Messages
109
I actully think the hcg cause my gyno to progress,
 

Rogue

IFBB PRO
IFBB PROS
Registered
Joined
Jun 5, 2004
Messages
774
Nolva,Adex or Femara and Proviron. NO HCG! That spike both your test and your estrogen dramatically only the test starts falling off in 36 hours leaving the estrogen as a dominant hormone.
I think to answer your question, gyno gets its growth formation signals during the cycle due to estro/progest. You treat it with anti-e's and anti-a's during and after your cycle and the inflammation subsides. Ok here’s what we forget. Receptors have up regulated and increased sensitivity to the female hormones now. Few month after your cycle, your body kicks test production again and the natural aromatic process takes place only this time you are picking up more of these hormones in your breast tissue area and that’s where the real Gyno becomes a problem. Long, slow undetectable growth.
 

btmhwb

New member
Newbies
Joined
Jan 22, 2004
Messages
43
reply

Thanks for all the replies. Rogue, what do I do to stop the development of that gyno that comes long after the cycle?
 

Forum statistics

Total page views
527,488,764
Threads
129,110
Messages
2,569,980
Members
157,864
Latest member
KingOfSushi
Phil Hernon Personal Training email
HGH Power Store email banner
Leader Powder Store email banner
Prowrist straps store banner
biogenix2
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
AQ3 email Banner
pomps
rawhormone
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
Top